# SDR UIEA2015071300336

- Difficulty date: July 13, 2015
- Submitted: July 13, 2015
- Operation: Air carrier
- Aircraft: N475MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29252
- Aircraft time: 68,369 hours, 12,390 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND WEB CRACK AT LT STATION 1480 WHEN PERFORMED EO 4453A818 & NRC 073 INSPECTION JOB.  REPAIRED THE DAMAGED AREA IAW EO T2015A53B-1619 REV 1.  JOB COMPLETED & CONDITION CHECKED NORMAL.
